MathSciNet Relay Station
MathSciNet bibliographic data
MR1835829 (2002d:34030) 34B15 (34B10)
Thompson, H. B.; Tisdell, C. Three-point boundary value problems for second-order, ordinary, differential equations. Math. Comput. Modelling 34 (2001), no. 3-4, 311–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement